MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW VV6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW VV6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-2400
Medical Device Problem Codes Failure to Deliver Energy (1211); Failure to Cut (2587)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported vasoview 6 pro coagulation that did not work.
 
Additional Manufacturer Narrative
Tw id# (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Additional Manufacturer Narrative
Trackwise e# (b)(4).Corrected section: h6 - health effect ¿ clinical code from "4580" to "4582; medical device ¿ problem code from "2587" to 1211".
 
Event or Problem Description
The hospital reported that during an endoscopic vessel harvesting procedure, vasoview 6 pro coagulation that did not work.The bipolar scissors did not work.A new cable and new coagulation device were used, but it never worked.A new device was used to complete the procedure.There was a procedural delay to change materials.There was no patient harm.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
(b)(4).Updated section: b4,d8, g3, g6, h2, h3, h6, h11.Corrected section: d10.The device was returned to the factory for evaluation on 08/01/2024.An investigation was conducted on 08/01/2024.A visual inspection was conducted.Signs of clinical use and evidence of blood were observed.The c-ring was observed to be intact with no visual defects.The blade and bipolar electrodes were observed to be intact with no visual defects.The toggle extended and retracted the blade.An electrical evaluation was performed.A pre-cautery test was performed and repeated 10 times over a 10 minute period according to the procedure in the instructions for use (cv000001597 rev.G).The device failed the pre-cautery test with a reference generator (recommended setting of 18) and reference bipolar cord.The device did not activate and did not produced steam.An engineer evaluation was conducted on 09/23/2024 with the following results: a series of continuity checks were performed on the complaint device as follows: continuity was checked between the two bipolar probes and the pigtail connector.Continuity test failed.The wires were cut between the bipolar probes and the overmold joining the two wires.Continuity was checked between the bipolar probes and the exposed wires.Continuity test passed.The wires were then cut between the overmold and the pigtail connector.Continuity was checked between the exposed wires and the pigtail connector.Continuity test passed.Continuity was then checked between end 1 and end 2.The continuity test failed indicating that the electrical malfunction occurred at the overmold location.Based on the investigation results and the engineer evaluation, the reported failure "failure to deliver energy" was confirmed.The lot # 3000358256 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEW VV6 PRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key19741594
Report Number2242352-2024-00800
Device Sequence Number3654104
Product Code GEI
UDI-Device Identifier00607567700239
UDI-Public00607567700239
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K091733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2025
Device Model NumberVH-2400
Device Catalogue NumberVH-2400
Device Lot Number3000358256
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer07/23/2024
04/29/2025
Initial Report FDA Received Date07/15/2024
Supplement Report FDA Received Date08/15/2024
05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CABLE
Patient SexUnknown